Submit a question to our community and get an answer from real people.
Submit

I need help about this alergy medicine I have :/

so I've been using this allergy medicine called singulair and all the sudden these last 3 weeks I've been feeling like I'm dreaming after I wake up like its all a dream and I'm really sleepy all the time and drowsy and sometimes dizzy but when I don't take the singulair I'm perfectly fine but I take It cus of my asthma, and I do need it but I don't like the way it makes me feel any other alergy medicine's that doesn't cause this? :/

Report as

If you want to do some research on it you can go www.rxlist.com it's a great reference for unusual or unpleasant side effects you should report to a physician, which it sounds like you are experiencing. Having a talk w/ your prescribing physician may be in order. There is also Accolate or allergy shots as an alternative. As a survivor of Leukemia I have learned that you often need to explore your options yourself to ensure you're getting the care you need. As Dr. Bernie Siegel said "If you want one phrase in your file that will save your life it is 'difficult patient'". Not that I'm suggest that your life is at risk but that being your own advocate can be very beneficial. I also have many allergy problems. Sometimes I experience mild asthma but not to the level that you are troubled with. I also see a master Acupuncture Dr. whom has helped a friend of mine who has severe asthma. I'm sure you now you should never stop taking any meds without talking to your Dr. & that I'm not suggesting you do. I hope that you get some relief for your asthma that doesn't include such unpleasant side effects. Good luck. Z

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

u really should go to the doctors

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches